# SDR 97ZZZX1120

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N818SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15080721
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACKS UNDER GALLEYS.  FOUND DURING CPCP INSPECTION.  SEAT TRACK SECTION REPLACED.  SUBMITTER STATED SPECIAL ATTENTION TO SEALING AREA, UNDER GALLEY AND MAINTAINING ENVIRONMENTAL SEAL BETWEEN C-CHECKS.
